# SDR SWAA2022051193001

- Difficulty date: April 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR FWD UPPER SLIDER SEAL CRACKED. / [01] REMOVED AND REPLACED R/H UPPER SLIDER SEAL PER AMM 3-31-31;[02] REMOVED AND REPLACED R/H UPPER SLIDER SEAL PER AMM 53-31-31
